Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Distributivity and stationary reflections


Author: Yasuo Kanai
Journal: Proc. Amer. Math. Soc. 127 (1999), 3073-3080
MSC (1991): Primary 03E55
Published electronically: May 3, 1999
MathSciNet review: 1605980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we present some relations between generalized distributivity of quotient algebras and Mahlo operations, and show that the distributivity implies some variants of stationary relections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E55

Retrieve articles in all journals with MSC (1991): 03E55


Additional Information

Yasuo Kanai
Affiliation: Toyota National College of Technology, 2-1 Eisei-cho, Toyota, Aichi 471, Japan
Email: kanai@tctcc.cc.toyota-ct.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04881-9
PII: S 0002-9939(99)04881-9
Keywords: Distributivity, Mahlo operation, stationary reflection
Received by editor(s): November 19, 1996
Received by editor(s) in revised form: January 5, 1998
Published electronically: May 3, 1999
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1999 American Mathematical Society